MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO?; catheter, coronary, atherectomy

BOSTON SCIENTIFIC CORPORATION ROTAPRO?; catheter, coronary, atherectomy
Model Number H749394671750
Medical Device Problem Codes Entrapment of Device (1212); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 initial reporter address 1: (b)(6).E1 initial reporter city: (b)(6).
 
Event or Problem Description
It was reported that burr stuck on wire occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified mid-proximal right coronary artery.A 1.75mm rotapro and rotawire was selected for use.During insertion inside the patient, speed reached 185,000 rpm despite a setting of 190,000 rpm.It was noted that the rota burr got stuck with the rotawire and was unable to released.The devices were removed together from the patient.The procedure was completed with another of the same device.There were no patient complications.

Brand Name
ROTAPRO?
Common Device Name
catheter, coronary, atherectomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25682419
Report Number2124215-2026-35209
Device Sequence Number13175778
Product Code MCX
UDI-Device Identifier08714729999584
UDI-Public(01)08714729999584(17)280226(10)38701408
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749394671750
Device Catalogue NumberH749394671750
Device Lot Number0038701408
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Supplement Date Received by Manufacturer08/03/2026
Initial Report FDA Received Date07/01/2026
Supplement Report FDA Received Date08/05/2026
Date Device Manufactured02/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown